# SDR VJ970060

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE OVERHEAD EMERGENCY EXIT LIGHTS INOPERABLE.  BATTERIES DISCHARGED.  REPLACED BATTERIES.  SYSTEM OPERATIONALLY CHECKED GOOD. (X)
